Oktay K. Pashaev
Oktay K. Pashaev
Professor of Mathematics, Izmir Institute of Technology
Verified email at iyte.edu.tr - Homepage
Title
Cited by
Cited by
Year
Nonlinear Schrodinger equation with noncompact isogroup
VG Makhan'kov, OKO Pashaev
Teoreticheskaya i Matematicheskaya Fizika 53 (1), 55-67, 1982
941982
Resonance solitons as black holes in Madelung fluid
OK Pashaev, JH Lee
Modern Physics Letters A 17 (24), 1601-1619, 2002
902002
Dissipation and topologically massive gauge theories in the pseudo-Euclidean plane
M Blasone, E Graziano, OK Pashaev, G Vitiello
annals of physics 252 (1), 115-132, 1996
701996
The resonant nonlinear Schrödinger equation in cold plasma physics. Application of Bäcklund–Darboux transformations and superposition principles
JH Lee, OK PASHAEV, C Rogers, WK Schief
Journal of plasma physics 73 (2), 257-272, 2007
622007
On the integrability and isotopic structure of the one-dimensional Hubbard model in the long wave approximation
VG Makhankov, NV Makhaldiani, OK Pashaev
Physics Letters A 81 (2-3), 161-164, 1981
591981
Dynamics of multidimensional solitons
M Boiti, L Martina, OK Pashaev, F Pempinelli
Physics Letters A 160 (1), 55-63, 1991
401991
Soliton resonances in a generalized nonlinear Schrödinger equation
OK Pashaev, JH Lee, C Rogers
Journal of Physics A: Mathematical and Theoretical 41 (45), 452001, 2008
392008
Integrable dissipative structures in the gauge theory of gravity
L Martina, OK Pashaev, G Soliani
Classical and Quantum Gravity 14 (12), 3179, 1997
371997
Bright solitons as black holes
L Martina, OK Pashaev, G Soliani
Physical Review D 58 (8), 084025, 1998
361998
Shock waves, chiral solitons and semiclassical limit of one-dimensional anyons
JH Lee, CK Lin, OK Pashaev
Chaos, Solitons & Fractals 19 (1), 109-128, 2004
352004
Integrable pseudospin models in condensed matter
VG Makhankov, OK Pashaev, VG Makhanov
Harwood Academic, 1992
331992
Particle-like excitations in many component magnon-phonon systems
R Myrzakulov, OK Pashaev, KT Kholmurodov
Physica Scripta 33 (4), 378, 1986
321986
Chern-Simons gauge field theory of two-dimensional ferromagnets
L Martina, OK Pashaev, G Soliani
Physical Review B 48 (21), 15787, 1993
271993
Gauge equivalence SUSY and classical solutions of OSPU (1, 1/1)-Heisenberg model and nonlinear Schrodinger equation
R Myrzakulov, VG Makhankov, O Pashaev
Lett. Math. Phys 16, 83-92, 1989
271989
Vector shock soliton and the Hirota bilinear method
O Pashaev, G Tanoğlu
Chaos, Solitons & Fractals 26 (1), 95-105, 2005
232005
Self-dual Chern-Simons solitons in nonlinear σ-models
L Martina, OK Pashaev, G Soliani
Modern Physics Letters A 8 (34), 3241-3250, 1993
221993
Continual classical Heisenberg models defined on graded su (2, 1) and su (3) algebras
VG Makhankov, OK Pashaev
Journal of mathematical physics 33 (8), 2923-2936, 1992
221992
On the gauge equivalence of the Landau-Lifshitz and the nonlinear Schrödinger equations on symmetric spaces
VG Makhankov, OK Pashaev
Physics Letters A 95 (2), 95-100, 1983
221983
Black holes and solitons of the quantized dispersionless NLS and DNLS equations
OK Pashaev, JH Lee
The ANZIAM Journal 44 (1), 73-81, 2002
202002
Bilinearization of multidimensional topological magnets
L Martina, OK Pashaev, G Soliani
Journal of Physics A: Mathematical and General 27 (3), 943, 1994
201994
The system can't perform the operation now. Try again later.
Articles 1–20